# SDR VNAA202104081111

- Difficulty date: April 4, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 39,165 hours, 28,877 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, TECHNICIANS REPORT THE LH #2 SLAT (P/N: CC670-12700-1, S/N: UNKNOWN) HAS A CHIP MISSING (DAMAGE #1) IN THE TRAILING EDGE (P/N CC670-12742-1) AT APPROXIMATELY SLAT STATION 249 MEASURING .28Ï¿½ WIDE X .22Ï¿½ DEEP. THE CORNERS OF THE CHIPPED EDGE ARE BENT DOWN CAUSING CHAFING SCRATCHES ON THE ADJACENT FIXED LE PANEL (P/N CC670-12401-7). THE TWO SCRATCHES (DAMAGE #2) ON THE FIXED LE PANEL MEASURE APPROX. 2Ï¿½ LONG X .125Ï¿½ WIDE X 0.008Ï¿½ DEEP EACH. / PERFORMED PERMANENT REPAIR BY COMPLYING WITH INSPECTION OF PREVIOUSLY COMPLIED WITH REPAIR IN ACCORDANCE WITH EA 21-C7-57-126 REV C SECTION 3 ONLY. NO FURTHER DEFECTS NOTED AT THIS TIME. COMPLETED FORM 337."
